ValleyFeverSurvivor.com
Valley Fever Message Board
 FAQFAQ   SearchSearch   MemberlistMemberlist   RegisterRegister 
 ProfileProfile      Homepagevfs Homepage   Log inLog in 

Valley Fever Survivor at Facebook  Valley Fever Survivor's Twitter updates  Valley Fever Survivor's YouTube Channel  The RSS feed for Valley Fever Survivor's updates
after effects

 
This forum is locked: you cannot post, reply to, or edit topics.   This topic is locked: you cannot edit posts or make replies.    valleyfeversurvivor.com Forum Index -> Valley Fever Discussion
View previous topic :: View next topic  
Author Message
goldcanyonmike



Joined: 28 Sep 2011
Posts: 13
Location: goldcanyon az

PostPosted: Sun Dec 25, 2011 11:30 am    Post subject: after effects Reply with quote

im 6 mos off diflucan, going to id doc in jan. i havent seemed to completely gotten rid of some of vfs effects. even though my titer level are good, i am achy and my ears ring and burn for some reason. i have little energy and sleep a lot. i wonder sometime if its physco. i get vertigo when my ears act up. if i take a diflucan or itraconazole it will stop for a while. dont know if its vf or something new. if anyone has had similar symptoms i would like to know. mike
Back to top
View user's profile Send private message
Display posts from previous:   
This forum is locked: you cannot post, reply to, or edit topics.   This topic is locked: you cannot edit posts or make replies.    valleyfeversurvivor.com Forum Index -> Valley Fever Discussion All times are GMT - 8 Hours
Page 1 of 1

 
Jump to:  
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot vote in polls in this forum




Copyright © 2002-2013 valleyfeversurvivor.com All Rights Reserved


Terms of Use

Board Powered by phpBB © 2013 phpBB Group